# SDR ASAA2021022734209

- Difficulty date: February 27, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 37,159 hours, 10,700 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Locked
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOTH RADIO TUNING PANELS SHOW "INOP" IN BOTH WINDOWS WHEN HF 2 SELECTED. GROUNDED - YES. VERIFIED #2 HF LOCKED UP. RESET #2 HF SYSTEM. RETURNED TO NORMAL, #2 HF BITE IS GOOD REF B737-800 FIM 23-11 TASK 801- GRD VERIFICATION SUCCESSFUL.
